Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

muscle deacrease by masturbating

Q: Hi..my name is Tommy and my problem Is over masturbating..I realise that whenever I masturbate and after a few days my right part of the body muscles are slowly decreasing and the right part is getting thinner and thinner..I am very sad by this and I want to know is there any way that I can regain back my muscles and be myself again..I hope to get a answer very soon..thanks for your time.


In: Stress & Depression, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Over masturbation produces various ill effects on the health of the person but as you have explained that only right part is getting thinner and thinner then either this is indicative of some other muscular disorder.

Avoid Masturbation as soon as possible. Keep yourself busy. You can also try yoga/meditation. It needs strong determination to overcome masturbation addiction. people usually get accustomed to such addictions due to lack of awareness regarding ill effects of masturbation.

You at present experiencing all the side effects of masturbation. You can take kohinoor gold cap. http://ayurvediccure.com/kohinoor.htm and macuna capsules http://ayurvediccure.com/mucuna-pruriens.htm.

Take one capsule each two times a day after meal. This combination of the drugs will give you overall strength and stamina.
Take the regular course of medicines for period of at least 3 months to recover from the side effects of masturbation.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner